Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have fever, nausea, bloated stomach, acidity, vomiting. Positive Widal test

hi, i m having 100-101 degrees F fever with nausea and bloated stomach and acidity. also am vomitting water as soon as i drink it. am on boiled veg diet .this has been happening for the last one month. a widal test was done and the doctor said it was positive for typhoid . have already had antibiotics for 20 days. the fever comes at 12 noon and then every 8 hours.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Hello. Welcome to hcm.
High degree fever not coming down to antibiotics should be investigated. Typhoid may be there but it should be gone by takin antibiotics for 20days.
I advice you to undergo fever profile which includes testing for malaria,typhoid. If endemic for other diseases like dengue,chikangunya or parasite borne infection,it should be checked. Antibiotics should be stopped unless infection and sensitivity proved. You should be checked for infections or abscess in body and then treated accordingly.
All the best
Answered: Wed, 8 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor